# SDR 2013FA0000210

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: General aviation
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Disconnected
- Location: Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER WAS REPORTED BY CUSTOMER TO HAVE FAILED AND LEAKING WATER.  ON FURTHER INVESTIGATION NOTICED THAT ONE OF THE WATER LINES HAD COME OFF AND AN ELECTRICAL CONNECTOR WAS MELTED AND CHARED.
